Doctor insights on:
Light Periods After Iud Removal
How painful is mirena (levonorgestrel) coil removal? When will my periods return after having mirena (levonorgestrel) removed?
See below:: If the doctor can see the IUD string on exam, its usually not at all painful to have it removed. If the string is not visible, there is a little more discomfort because the doctor will have to reach up inside the uterus to grab the IUD or the strong. Most women start having their period within 4 weeks of having the IUD removed. Frequently there is a heavy period quite soon after removal. ...Read more
Yes: That would be common.Get a more detailed answer ›
Spotting bright red blood few days after mirena (levonorgestrel) removed. Period or spotting from removal?
Could be either: Could be either. Just watch it initially. ...Read more
Mirena (levonorgestrel) removed 6 days ago, TTC, ovulating starting day IUD removed. Spotted yesterday, mild cramping. Preg or mirena (levonorgestrel) removal side-effect?
Is it: implantation bleeding or mirena (levonorgestrel) removal side effect? It is probably due to hormonal fluctuations after removal of the mirena (levonorgestrel). It is also possible that this is a implantation bleeding although it is rare and the landing of the fertilized ovum to the inner uterine wall is atraumatic. Take a pregnancy test if your period is delayed. ...Read more
Mirena (levonorgestrel) removed, fertilitycare begun, light periods with brown color, not getting pregnant?
Most likely: While the Mirena (levonorgestrel) is in it causes the periods to be much lighter than what is normal for you. Once the Mirena (levonorgestrel) is removed then the periods will go back to whatever is your normal. Also in your late 40's it is common to have heavy and irregular periods as you get closer to menopause. Many women will use Mirena (levonorgestrel) at that age just to get the periods to be lighter. ...Read more
Removed mirena (levonorgestrel) IUD today. Had bright red bleeding/cramping immediately (few mins) after. Normal?
Bleeding after sex: It's not normal to bleed after having sex even with the mirena (levonorgestrel). Bleeding after sex is usually from tissue tears, the penis bumping up against irritated gland on the cervix, or bumping the iud. It would be a good idea to be checked by a gynecologist to be sure the iud is still in good position and that you don't have a treatable cause of the "post-coital" bleeding. ...Read more
On mirena (levonorgestrel) for 8 months still having cramps w light irregular periods & period migraines is this normal? Started mirena (levonorgestrel) for period control. Thank you
Probably: By 6 months, ~95% of Mirena (levonorgestrel) users have decrease in duration and/or amount of menstrual blood flow; many stop getting their period. However, some women have irregular periods with cramps like you. Menstrual migraines likely related to estrogen decline with period, not mirena (levonorgestrel). Try ibuprofen/naproxen with periods. Dr may try estrogen with periods. If sxs worsen, see your dr to make sure iud in place. ...Read more
3 wks post Mirena (levonorgestrel) removal No period but 1 hr.of light spotting 16 days after removal. Nausea, dizziness, increased urine, but negative HPT to early?
Difficult timing: It's going to be difficult to interpret the results of your HPT under the circumstance of not knowing EXACTLY when your expected menstrual period should be coming since HPT's are designed to be most accurate starting the first day AFTER your expected period date. With Mirena (levonorgestrel) being removed and your not having gotten back to normal periods yet this will be difficult. ...Read moreSee 1 more doctor answer
Depends on the IUD: If you had a Mirena (levonorgestrel) iud your cycles should resume whatever they were doing before it was placed, in only a few weeks after removal. If your cycles were regular before they should be that way again shortly. If you had a copper t iud, your cycles were not affected by it and they will not change with the iud removed. ...Read moreSee 1 more doctor answer
Spotting two days after mirena (levonorgestrel) removal am i pregnant had unprotected sex on the day of removal?
Likely normal: Whenever an iud is removed it may cause some spotting. If you became pregnant immediately after, there's no way to tell for another two weeks when a pregnancy test would become positive. If you are not trying to get pregnant, you should definitely be using condoms. If you're concerned about being pregnant you should start taking prenatal vitamins. ...Read more
Had a tiny bit of pink spotting after sex, it's 6 days after sex during ovulation, implantation bleeding or irregular Mirena (levonorgestrel) bleeding?
I had the mirena (levonorgestrel) IUD inserted 8 months ago and i'm still spotting every day. Bleeding gets worse after intercourse. Is this normal?
Had some spotting after sex, can it be normal for bleeding after sex when just had mirena (levonorgestrel) coil fitted?
It's probably OK: It would be important to know how long after the Mirena (levonorgestrel) was inserted to say for sure, but this is most likely OK. In the absence of continued bleeding and/or pain, there is little cause for concern. Inserting the Mirena (levonorgestrel) causes some dilation at the cervix and disruption in the uterus, making mild bleeding likely, particularly after intercourse. Should it persist, see your doctor. ...Read more
- Talk to a doctor live online for free
- Breast tenderness after iud removal
- Increasing fertility after iud removal
- Symptoms after mirena iud removal
- Ask a doctor a question free online
- 1 period after iud removal
- Getting pregnant after iud removal
- Symptoms after mirena iud removal
- Light periods after abortion
- Light period after paragard iud removal